SOME INFINITE INTEGRALS INVOLVING PRODUCTS OF EXPONENTIAL AND BESSEL-FUNCTIONS

1989-01-01
This paper is concerned with the evaluation of some infinite integrals involving products of exponential and Bessel functions. These integrals are transformed, through some identities, into the expressions containing modified Bessel functions. In this way, the difficulties associated with the computations of infinite integrals with oscillating integrands are eliminated.

Citation Formats
M. Tezer, “SOME INFINITE INTEGRALS INVOLVING PRODUCTS OF EXPONENTIAL AND BESSEL-FUNCTIONS,” INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, vol. 28, pp. 207–217, 1989, Accessed: 00, 2020. [Online]. Available: https://hdl.handle.net/11511/39627.